# SDR CALA2013121693754

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 73,317 hours, 26,817 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT COVER AT ROW 28 - 30 DAMAGED.  INSTALLED EMERGENCY LIGHT COVER CLEAR LENS AT ROW 29, OK FOR SERVICE.
